# SDR UIEA2020011000044

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,325 hours, 10,874 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R FWD FUEL PUMP PRESS EICAS AT TOD. RAN CHECK LIST, EICAS CLEARED ON ITS OWN BEFORE COMPLETION OF CHECK LIST.( PERFORMED OPS CHECK OF R/H FWD BOOST PUMP IAW AMM 28-22-00. NO FAULTS/MSGS NOTED, OPS CHK NORMAL AT THIS TIME.  )
